# SDR AU970750

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 314166A
- Condition: Spalled
- Location: Red Grbox Nr 10
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH REDUCTION GEARBOX NR10 BEARING SPALLED ON BALLS AND INNER ANDOUTER RACES - LH REDUCTION GEARBOX NR10 BEARING HAD SLIGHT SPALLING ON THE INNER RACE AND DENTS ON THE BEARING SPLIT LINEEDGE
